Bulletin of the American Mathematical Society

The twenty-fourth annual meeting of the American Mathematical Society

F. N. Cole

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 24, Number 6 (1918), 265-274.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183424463

Citation

Cole, F. N. The twenty-fourth annual meeting of the American Mathematical Society. Bull. Amer. Math. Soc. 24 (1918), no. 6, 265--274. https://projecteuclid.org/euclid.bams/1183424463


Export citation